# SDR ABXA070247

- Difficulty date: July 4, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N799AX
- Make and model: Boeing 767-200
- Aircraft serial: 23432
- Aircraft time: 45,060 hours, 38,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER AFT CUTOUT CORNER WAS CRACKED.  REPAIRED AREA IAW B767 SRM.
